# SDR 04FDEA01207

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,178 hours, 23,091 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF VERTICAL STAB T/E, AT RIB 26 TOP FLANGE (PANEL ATTACHMENT ANGLE BRACKET) HAS CORROSION ON INNER SIDE OF FLANGE.  REPAIRED IAW EA 6-5530-77670A RT SIDE OF VERTICAL STAB T/E AT RIB 26 TOP FLANGE.
